Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Burning sensation in ear, itchy scalp. Itching sensation all over body. Some relief with cetrizine. Remedy?

I have a burning sensation on my ear(rare end) and itchy scalp also, I am also suffering from Itching sensation all over body but it is rare and happens more when I eat potatoes, I usually stay away from potatoes, but this burning sensation in my ears has increased and Itchy sensation around ears and around my body has increased past few weeks, and NO Potatoes consumed....I had taken a cetrizine tablet on saturday evening with no resistence to Itch and it stopped...for a day.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
ALLERGIC SKIN DISEASE AND SINUS ALLERGY AS THE EAR SYMPTOMPS SUGGEST ITCHINGIN SCALP AND SKIN CAUSED BY SKIN ALLERGY TRIGGERED BY EXPOSURE TO ALLERGENS YOU NEED TO INVESTIGATE CAUSE OF ALLERGY AS IF YOU DONT KNOW THE CAUSE MEDICINE CAN CONTROL IT BUT NOT CURE AND IT CAN INVOLVE OTHER ORGAN SYSTEMS
POST NASAL DRIP OF SINUSES CAUSE BURNING SENSATION IN EARS DUE TO EUSTACHIAN TUBE BLOCKAGE
YOU CAN ADD DOXYCYCLINE 100 MG BD FOR 7-10 DAYS NOW AND OFF AND ON AS THEY CLEAR SKIN AND SINUSES FAST IF INFECTED
ADD ANTIALLERGIC TO DECREASE THE SKIN PROBLEM AND POST NASAL DRIP
NEOMYCIN H OINTMENT IN NOSE BD AND SEA WATER 2 DROPS AT NIGHT EACH NOSE TO CLEAR THE SINUSES AND EUSTACHIAN TUBES TO PREVENT BURNING SENSATION OF EARS APPLY ANTIALLERGIC LOTION ON SCALP AT NIGHT AND WASH WITH KETAKONAZOLE SHAMPOO IN MORNING TO CLEAR SCALP ITCHING
APPLY ANTIALLERGIC OINTMENTS OR CALAMINE LOTION ON SKIN AND EXTERNAL AUDITORY CAN CONTINUE TILL YOU GET CAUSE OF ALLERGY AFTER CONSULTATION WITH ALLERGY DOCTORS
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor